Doctor insights on:
My Skin Is Changing Texture
A few months ago I was given an injection to treat carpal tunnel syndrome. Since then i've had discoloration and change in skin texture, is it normal?
It's not uncommon: Carpal tunnel injections usually contain some steroid solution. Steroids can depigment and/or thin the skin. The subcutaneous fatty tissue can also become atrophied with steroid use. All of these affects are typically temporary, but may take up to a year to resolve. ...Read moreSee 2 more doctor answers
What are these red, non dry non itchy spots not bumps, spots? They are about the size and circumference of a grain of rice. No skin texture change.
Some thoughts...: You do a great job of describing the rash, but unfortunately there are still very many possibilities. It could be a medication reaction, a viral exanthem, tinea, eczema (even if it doesn't itch), a vasculitis... It's a long list. Your doctor will ask how long it's been there, any associated symptoms (fever, etc), they'll see if it blanches, if there's any scale. Hope this is somewhat helpful! ...Read moreSee 1 more doctor answer
Hi I used benzoyl peroxide for about 3 months off and on. I see a change in my skin texture it looks very raw and damaged. Will this heal or or stay?
No bowl movement in at least 2 wks, menstrual cycle stopped, hair loss, dizzy, dry skin & texture changed. Barely eat once a day, drink a lot reg soda?
???: Define "enhance", and then define "texture". Most people, in my experience, feel that they have too much texture, i.e. Large skin pores, lumps & bumps, etc. Smooth skin is usually considered desirable. I can't remember any patients asking for more texture, so we need to know exactly what you're looking for. ...Read more
Can damaged retina change the way I see things ? Texture , colors and clarity? My vision hasn't been clear and normal in over a month
Not clear on ?: I am not sure I understand. Did you damage your retina? Or are you worried that you have damaged your retina somehow? What happened? If not, have you taken any new medications or supplements? or illegal drugs? Stop any non-essential meds and see an eye doc to get checked as soon as possible to find out what is going on. If your vision gets worse suddenly go to ER! ...Read more
Small, round, light circular patch/discolour on the cheek. Looks brown when I wear make up. Slightly rougher texture than my skin. What could it be?
Need to see rash: Not being able to see the area in question makes it very difficult to give advice. You may want to consider an InBox Health Tap consultation where you can upload photos of the area. Best wishes. ...Read more
- Talk to a doctor live online for free
- Hair texture change
- Diseases causing a change in hair texture
- How to smooth skin texture?
- Ask a doctor a question free online
- Bumpy skin texture face
- My skin changes color
- My skin colour changed
- Pigment change in my skin
- Talk to a dermatologist online